Hyperbolic-like manifolds, geometrical properties and holomorphic mappings

Tom 37 / 1996

Grzegorz Boryczka, Luis Tovar Banach Center Publications 37 (1996), 53-66 DOI: 10.4064/-37-1-53-66

Streszczenie

The authors are dealing with the Dirichlet integral-type biholomorphic-invariant pseudodistance $ρ_{X}^{α}(z_0,z)[

Autorzy

  • Grzegorz Boryczka
  • Luis Tovar

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek